| Model Number |
SN60AT |
| Medical Device Problem Code |
Calcified (1077)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified. there have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A surgeon reported that following an intraocular lens (iol)implantation, ¿deposits/incorporation¿ were present on the back surface of the iol.Initially, the surgeon believed it was an after cataract but the deposits could not be removed with the yag laser and the visual acuity did not improve.The surgeon believed that the deposits were most likely calcifications.Iol exchange or replacement is not an option due to the condition of the patient¿s fellow eye.Additional information was received stating the patient had a normal haag streit (test) and no photo slit lamp.Additional information has been requested.